# SDR MASA2014050231073

- Difficulty date: May 2, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 27,538 hours, 21,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY ROW LOWER EMERGENCY LIGHTS INOPERATIVE.  REPLACED BULBS.
